# SDR YENA200516

- Difficulty date: January 27, 2005
- Submitted: January 28, 2005
- Operation: Air carrier
- Aircraft: N547JB
- Make and model: Airbus A320-232
- Aircraft serial: 1849
- Aircraft time: 10,084 hours, 3,619 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Unit
- Condition: Inoperative
- Location: Parking Brake
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PARKING BRAKE INOP WHILE IN -ON- POSITION.  RESET BSCU.  PERFORMED OPERATIONAL CHECK OF PARKING BRAKE.  CHECKS GOOD IAW AMM 32-45-00.
